# SDR FDEA201007012303

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680A3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276650000
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE HAS APPROX 1.5 SQ IN OF CORROSION AT APPROX. ER36 1 IN.  FWD OF AFT EDGE REMOVED LEVEL 1 CORROSION.  DURING CORROSION REMOVAL FOUND UPPER SURFACE 1 IN FWD OF AFT EDGE, OUT OF LIMITS IAW SRM 55-10-00 FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-21-11, PGS 247-252 FIG 209 AND SRM 51-40-21.
